# SDR DL75E090887

- Difficulty date: May 18, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 39,318 hours, 13,711 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1440 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FRAME BS 1440 AT S26L DENTED/ C/W AT SAA - SAT ON N/R 107901 JOB 82841160001.
